| Model Number |
HOYA FC-60AD (+22.50 D) |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Eye Pain (4467)
| Date of Event |
07/25/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As a part of our continuous monitoring and improvement efforts, this initial and final emdr is being submitted to fda as a reportable adverse event that occurred in the usa.The product was not returned.Therefore, the product investigation consisted of a review of the production and inspection records.The results of the investigation are listed below.As the product was not returned from the customer, visual inspection could not be performed.Serial number: (b)(4) - no abnormalities were found in production and inspection records of the product.Exact root cause is not determined for this case.From our investigation, we believe this issue is not product related.
Event or Problem Description
Dr.(b)(6) implanted both lenses.One lens was implanted on the left eye on (b)(6) 2017 (serial number (b)(4) - previous complaint) and the other on (b)(6) 2017 (serial number (b)(4) - this complaint).It was reported that the patient has experienced pressure behind the eye, headaches, sensitivity and blurry vision when looking at a items at a distance.Patient returned twice to his doctor, the doctor tells him to use the eye drops.No other information is available.